# SDR DALA2024101109981

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0600227) STA 986 LBL 43 STR 21L HAS CORROSION AROUD TERMINAL BLOCK. REMOVED AND REMPLACED INTERCOSTAL PN: 147A8801U85 IAW B737 SRM 51-40-02-0G AND DWG 147A8801.
